# SDR SIMA200218406

- Difficulty date: June 28, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - MAINTENANCE FOUND CORROSION ON LEFT OMEGA BEAM PREVIOUS REPAIR AT FRAME 20.  REMOVED PREVIOUS REPAIR, CORROSION LIMITED TO PREVIOUS REPAIR.  FABRICATED DOUBLER, PLATE, AND SHIMS.  REPAIR DONE IAW EMB 145 SRM 145/1142 CHAPTER 53, REV 18 53-21-01, AND STANDARD SRM PRACTICES.  (M)
